MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION 7FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION 7FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0469-01
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Event or Problem Description
It was reported that during intar aortic balloon (iab) therapy, there was a fiber optic sensor failure.No patient harm or injury was noted.
 
Additional Manufacturer Narrative
Updated fields: b4; b5; d9; g3; g6; h2; h3; h6 type of investigation, investigation findings, investigation conclusion; h11.Corrected fields: e2; e3; e1 initial reporter name; e1 event site telephone.The iab was returned with the membrane completely unfolded and blood on the exterior of the catheter and between the catheter and the sheath.The returned sheath was over the catheter and partially covering the rear portion of the balloon.The returned sheath was not a maquet product.A kink was found on the catheter tubing and inner lumen approximately 37.6cm from the iab tip.The optical fiber was found to be broken within the membrane approximately 15.5cm from iab tip.The optical fiber was found to be broken, confirming the reported problem.We are unable to determine when this may have occurred.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.The optical fiber was found to be broken, confirming the reported problem.We are unable to determine when this may have occurred.
 
Event or Problem Description
It was reported that during intra aortic balloon (iab) therapy, there was a fiber optic sensor failure.No patient harm or injury was noted.

Brand Name
SENSATION 7FR. 34CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
henry pena
15 law drive
fairfield, NJ 07004
MDR Report Key22138625
Report Number2248146-2025-0000292
Device Sequence Number20870459
Product Code DSP
UDI-Device Identifier10607567106755
UDI-Public(01)10607567106755(10)3000432538(17)271125(11)241125
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0469-01
Device Catalogue Number0684-00-0469-01
Device Lot Number3000432538
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE
Patient Age51 YR
Patient SexFemale
Patient Weight125 KG